# SDR SWAA2020032442638

- Difficulty date: February 6, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOD TYPE: 6 NBR: 28564 REV: POS: DURING SI # 12043-53, FOUND SKIN CRACK INDICATION, BS 540, BELOW STRINGER 22R, / SECOND FASTENER FROM THETOP IN THE AFT ROW. / REPAIRED PER EA.
